# SDR CALA2018012800366

- Difficulty date: January 8, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 60,778 hours, 21,219 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL SKIN HAS A CRACK AT STAB STA 129.5 CRACK IS ONE INCH LONG AND 18.5 FROM TRAILING EDGE. REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01, REPAIR 11.
